# SDR CALA9700020

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK AT NR 3 PYLON FASTENER HOLE COMMON TO THE AFT BULKHEAD VERTICAL CHORD LT FITTING.  THE NR 3 PYLON LT BULKHEAD ASSEMBLY WAS REPLACED IAW SRM 51-10-01 AND BOEING DRAWING 65B90413.
